# SDR AALA201911219031

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 56,342 hours, 23,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUDED: PILOT REPORTS DURING TAXI IN, FLIGHT ATTENDENTS REPORT THE FORWARD ENTRY DOOR HANDLE MOVED TO THE OPEN POSITION ON ITS OWN. FORWARD ENTRY LIGHT ALSO ILLUMINATED IN THE FLIGHT DECK. MAINTENANCE PERFORMED L1 DOOR SOFT UNLATCHING ADJUSTMENT IAW AMM 52-11-00. OPS CHECKS GOOD.
